MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-REVISION 02.07.0310SCF FIXED TIBIAL INSERT SC SIZE 3/10MM; KNEE FIXED TIBIAL INSERT

MEDACTA INTERNATIONAL SA GMK-REVISION 02.07.0310SCF FIXED TIBIAL INSERT SC SIZE 3/10MM; KNEE FIXED TIBIAL INSERT
Catalog Number 02.07.0310SCF
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/11/2024
Type of Reportable Event Serious Injury
Event or Problem Description
At about 1 year after medacta primary surgery, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon removed all components, performed a washout, and reimplanted permanent hardware.The surgery was completed successfully.Patient had competitor components prior to medacta revision system implantation.
 
Additional Manufacturer Narrative
Batch review performed on 18-mar-2024.Lot 2238093: (b)(4) items manufactured and released on 29-nov-2022.Expiration date: 2027-11-09.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Other devices involved: gmk-revision 02.07.0683l revision fixed tibial tray cemented size 3 l (k123721) lot 2215011: (b)(4) items manufactured and released on 12-oct-2022.Expiration date: 2027-09-27.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Gmk-revision 02.07.2403l femur revision ps size 3 l (k102437) lot 2207826: (b)(4) items manufactured and released on 25-aug-2022.Expiration date: 2027-07-28.No anomalies found related to the problem.To date, all the items of the same lot have been sold with no similar reported event during the period of review.

Brand Name
GMK-REVISION 02.07.0310SCF FIXED TIBIAL INSERT SC SIZE 3/10MM
Common Device Name
KNEE FIXED TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key19077327
Report Number3005180920-2024-00192
Device Sequence Number15058965
Product Code JWH
UDI-Device Identifier07630030817076
UDI-Public07630030817076
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K103170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number02.07.0310SCF
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2024
Initial Report FDA Received Date04/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/29/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient RaceWhite